# SDR AALA202411044642

- Difficulty date: October 15, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N811AB
- Make and model: Boeing 787-8
- Aircraft serial: 40629
- Aircraft time: 33,730 hours, 4,557 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Gear
- Condition: Corroded
- Location: Nr 6 Slat
- Component: Slat Track, Boeing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING SLAT #6 SECTOR GEAR PITTED. REPLACED LEFT WING SLAT #6 INBOARD TRACK.
